# SDR 95ZZZX2252

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N692F
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1407
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C2CF1561A
- Condition: Corroded
- Location: Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR SUFFERED SEVERE EXFOLIATION AND INTERGRANULAR CORROSION ALONG TOP AND BOTTOM OF ACTUATOR.  ACTUATOR IS DIFFICULT TO INSPECT ALONG BACK AND TOP SIDES.
